×

Found 1,919 Documents (Results 1–100)

100
MathJax

On the classification problem for polynomials \(f\) with a periodic continued fraction expansion of \(\sqrt{f}\) in hyperelliptic fields. (English. Russian original) Zbl 1483.11123

Izv. Math. 85, No. 5, 972-1007 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 5, 152-189 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On fundamental \(S\)-units and continued fractions constructed in hyperelliptic fields using two linear valuations. (English. Russian original) Zbl 1475.11133

Dokl. Math. 103, No. 3, 151-156 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 498, 65-70 (2021).
MSC:  11J70 11R58 11R27
PDF BibTeX XML Cite
Full Text: DOI

\(n\)-torsion clean rings. (English) Zbl 1429.16029

Leroy, André (ed.) et al., Rings, modules and codes. Fifth international conference on noncommutative rings and their applications, University of Artois, Lens, France, June 12–15, 2017. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 727, 71-82 (2019).
MSC:  16U99 16S34 16U60
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification